I have a severely sprained hand. I was prescribed Tramadol but cannot take it. All opiads make me vomit so what are some other alternative pain meds?
Tramadol is a synthetic, not an opiod. With a side-effect such as this, your Dr, who knows your unique history is the only one who can determine this. Also, because we're talking pain meds, it is best for you to go in reporting the symptom, and not have suggestions of other meds, this is a red flag for many Drs today in our ever increasing climate of reluctance to write pain med prescriptions as a result of the DEA's failure to control abuse (which means they're putting lots of pressure and intimidation of Drs, regardless of their [non-abusive] patients needs).
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 5 answers
Posted 6 Dec 2012 • 2 answers
Posted 17 Mar 2014 • 4 answers
Posted 4 Nov 2014 • 5 answers
Posted 15 days ago • 4 answers